Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rowbro

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Rowbro

  • Rank
    New Member
  1. Im on mo.2 of accutane and am taking 80mg a day - 1 in the morning 1 at night. its a pretty high dose in my opinion, but whatever works... However, I'm getting some real possible side effects now. I got 3 nose bleeds in one day, I'm having moderate back pain, feeling weak, and every part of my body BUT MY FACE decides to lock in moisture. My face is peeling and scabbing like no other. On top of that, even though I'm constantly lubricating my lips with chapstick ("carmex healing" and other va
  2. Rowbro

    Accutane Scabbing?

    to Megtree: Thank you! Your response was very helpful. The scabbing isn't like any scab you would get from a cut from a fall. Its a thin layer, kind of like dead skin.. but they aren't really present on any of my acne. They are scabs though. Ill up my moisturizer game for sure, and ill see my derm if nothing is working out.
  3. Hi there! I was wondering if anyone could help me answer a few questions regarding accutane. Im on month 2, taking one pill in the morning and one at night = 80mg a day. The first month I was only on 40mg. My skin has had some unwanted effects to it though. My face wasn't acne free after the first month so my doctor wanted to up my dosage. Now my face is scabby. I didn't think I had any cuts or anything? But there are scabs all over for some reason. My ears also flake constantly even though I
  4. A little background history: I've struggled with acne for 4 years. I saw plenty of derms and tried everything and nothing ever worked for me. I have moderate acne but get scarring and hyper pigmentation EXTREMELY easily. As my acne and marks worsened the past 2 years I've become much more self conscious. I then requested to be on Accutane after all of this and have just finished my first month on 40mg! The first week and a half I didn't notice any side affects at all. Wasn't dry and ashy, itch
×